# SDR DALA1108119857

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 26 HAS CORROSION ON SKIN.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  RECEIVED NEW FLOOR PANEL FABRICATED DOUBLER IAW DWG 9957918 TREATED AND PRIMED DOUBLER IAW SRM 51-10-3. INSTALLED DOUBLER TO THE PANEL NR 26 IAW SRM 51-30-2 P224.
